# SDR KY7A11490

- Difficulty date: December 18, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N106RE
- Make and model: Piper PA-31-350
- Aircraft serial: 317752056
- Engine: Lyc TIO540J2BD
- System (JASC): 5520 · Elevator Structure
- Part: Spar
- Part number: 4007521
- Condition: Cracked
- Location: Zone 300
- Part time: 3,085 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK IN ELEVATOR LOWER SKIN AT OB HINGE, VISUALLY INSPECTED SPAR AND FOUND IT CRACKED VERTICALLY .7500 OF SPAR WIDTH .5 INCH IB OF OB HINGE DOUBLER.
